# SDR QXEA0003367

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 31,671 hours, 38,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG - REPORT OF SMOKE IN CABIN AREA. UPON INSPECTION, FOUND NO EVIDENCE OF SMOKE. GROUND RAN ENGINES AND APU. NO DEFECTS NOTED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
